# SDR CALA2021070701040

- Difficulty date: July 7, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 99,915 hours, 9,952 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILED INBOUND FAULTS SHOWS THE FOLLOWING MX MSGS, 34-44032, 34-44031, 34-44001, 34-44002 IN CRUISE. ANTENNA DRIVE L AND R, XCVR L AND R. ATTEMPTED OPS CHECK ON THE MAT, TEST FAILS XCVR L AND ANTENNA DRIVE MODULE. DUE TO HISTORY, PREV REPLACED PARTS, AND DUAL CHANNEL FAILURE, SUSPECT ANTENNA DRIVE MODULE OR CONTROL PANEL. REF FIM TASK 34-43-03-400-801. . ITEM UNLOCKED TO WORK. REMOVED AND INSTALLED WXR ANTENNA DRIVE UNIT IAW AMM 34-43-03. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1017799  SN OFF 0932 COMPLETED STEP UP TO G.(9). NEED OPERATIONAL TEST. PEDESTAL, SCANN  OFF 27-3417-9-0001 0932 ON 27-3417-9-0001 2436 FAIL" REMOVED LEFT AND RIGHT TRANS. WORKING WITH FIM 34-43 / 821, AACCOMP WIRE CHECKS BETWEEN WXR TRANS LEFT : DM34116A TO 34-43-12 CHECKED WIRES FROM FLIGHT DECK WXR RADAR CONTROL PANEL ADD EMP:123076 WXR FLATPLATE ANTENNA CONN DM34024A. NO SHORTS OR OPENS. REF WDM SWAPPED  LEFT & RIGHT WXR TRANS STILL FAILING LEFT "WXR ANT TO LEFT TRANS DM34116AB WIRES B7-8,C6,D6,D7,B6,E6-7. CHECK OK. BOTH LEFT & RIGHT WXR  TRANS REMOVED PLACED IN FWD GALLEY SEPERATE W/U LOG 6604019. REINSTALLED L/H AND R/H TRANSCEIVERS TO PROPER LOCATIONS AND RAN GROUND TEST. L/H SYSTEM PASSED WHILE THE R/H SYSTEM IS FAILING. USED FIM 34-43 TASK 822 AND RANG ALL WIRES LISTED IN STEP F, (3), C AND ALL WIRES RANG GOOD EXCEPT FOR WXR TRANSCEIVER-RIGHT DM34216AB PIN A12 TO WXR FLATPLATE ANTENNA DM34024B PIN J WHICH ADD EMP:347998 SHOWS OPEN. DISCONNECTED CABLE FROM FLATPLATE AND PRESS
